# SDR R61A201909100980

- Difficulty date: September 10, 2019
- Submitted: September 21, 2019
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 28,982 hours, 22,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 17039187001
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** LT INBD AFT FLAP, INBD SIDE, FLAP ROOT FAIRING ATTACHMENT FITTING SUSPECTED CRACK. REPLACED FITTING AS PER AMM 20-10-01.***AIRCRAFT REMAINS IN HEAVY CHECK***
